# SDR ASAA2014022207117

- Difficulty date: February 22, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 69771871
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER-CARGO FWD CABIN AREA AT FRAME BS 500 ON LT CUSP WEB FWD OTBD CORNER IS CRACKED.  ACFT GROUNDED.  R & R LT CUSP WEB IAW SRM 51-40-020-0G-0.
